# SDR ASOA201000682

- Difficulty date: April 26, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 16,148 hours, 11,186 cycles
- Engine: Ge CF348C1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EMERGENCY EXIT PLACARD TORN.   REPLACED PLACARD AT CREW ESCAPE HATCH EMERGENCY EXIT IAW AMM 20-60-11.
